Delivery- £2.99 great value.
Save up to 90% off retail prices.
Call our Pharmacist on 01270 768691.
Active Ingredient: Cetirizine Hydrochloride 10mg. Other Ingredients: Microcrystalline Cellulose, Lactose Monohydrate, Colloidal Anhydrous Silica, Magnesium Stearate, Hypromellose (E464), Macrogol 4000, Titanium Dioxide (E171) and Polydextrose.
Piriteze Allergy Tablets contain the antihistamine cetirizine hydrochloride to treat the allergic symptoms (itchy or watery eyes, sneezing and a stuffy nose) of hayfever and other allergies, e.g. pet, house dust mite and mould spore allergies. They can also be used to relieve the rashes and itching of chronic urticaria (hives).
Do not take Piriteze Allergy Tablets if you:
Check with your doctor or pharmacist before taking Piriteze Allergy Tablets if you:
Do not drive or operate machinery if these tablets make you feel drowsy. At the recommended dose, Piriteze Allergy Tablets do not cause drowsiness in the majority of people. Be careful drinking alcohol While taking Piriteze Allergy Tablets. They can increase the effects of drinking. If you are having a skin allergy test you need to wait three days after taking Piriteze Allergy Tablets.
This information is provided for your reference only and it is not to be relied upon on its own as instructions for use of this medication. It is not a replacement for and should only be used in conjunction with full consultation with a licensed healthcare professional, the information provided by your pharmacist and the manufacturer of the medication. It may not contain all the available information you require and cannot substitute professional medical care, nor does it take into account all individual circumstances. Other than liability for death or personal injury arising out of our negligence, we shall not be held responsible or liable for any claims or damages arising from the use or misuse of the information contained herein, its contents or omissions, or otherwise.